# SDR SWIA2020041650124

- Difficulty date: April 15, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N477CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7670
- Aircraft time: 35,034 hours, 33,411 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Seal
- Condition: Leaking
- Location: Apu Compressor
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: O

## Discrepancy

SMOKE TOILET INDICATION DURING DESCENT.  INDICATION CLEARED AFTER ABOUT TWO MINUTES. RAN QRH.  FLIGHT 3861.   FOUND COMPRESSOR ROTOR SHAFT SEAL TO BE LEAKING OIL INTO THE INLET AND INTO THE BLEED AIR PATH.    REMOVED AND REPLACED THE APU ASSEMBLY, OPS AND LEAK CHECKS GOOD.   OPERATED PACKS OF APU BLEEDS, NO ABNORMAL SMELLS, OR SMOKE INDICATIONS NOTED IAW AMM.
